Adverse side-effects following attempted removal of tattoos using a non-laser method
Article first published online: 6 APR 2004
British Journal of Dermatology
Volume 150, Issue 4, pages 770–771, April 2004
How to Cite
Veysey, E. and Downs, A.M.R. (2004), Adverse side-effects following attempted removal of tattoos using a non-laser method. British Journal of Dermatology, 150: 770–771. doi: 10.1111/j.0007-0963.2004.05876.x
- Issue published online: 6 APR 2004
- Article first published online: 6 APR 2004
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.